MAUDE Adverse Event Report: Innovative Health, LLC. N/A; Steerable Introducer

Innovative Health, LLC. N/A; Steerable Introducer
Model Number 408310
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction

Brand Name
N/A
Common Device Name
Steerable Introducer
Manufacturer (Section D)
Innovative Health, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
Innovative Health, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key50224997
Report Number3011610434-2026-00017
Device Sequence Number13353449
Product Code PNE
UDI-Device Identifier10841898120275
UDI-Public10841898120275
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K250305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408310
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown